Hopefully the "lady" was a dermatologist or plastic surgeon. Physicians will care about your results so you should return and have her assess your movement and add more Botox where necessary.
Yes, you will likely need additional Botox. If your injector has left the practice and the new injector creates these results it might be worth a second opinion with a physician who performs their own injections. With those doses of Botox you should be seeing more complete correction. I hope this information is helpful for you.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
Sounds like you need more botox. Every office is different in terms of touch-ups. Best to check with your doctor's office.
As stated in other answers, either go back to your regular 'injector', or seek the advice of a qualified MD that has experience in Botox, Xeomin, Dysport. The dosing you have had should be adequate, but the placement probably was not correct with this last treatment.
It is definitely preferable to see experienced physician injectors when you have Botox injections.
Furthermore, I am not surprised that you noticed a different in efficacy when switching from one injector to another. There are a lot of subtle nuances and variations with administering injections and no 2 injectors do things exactly the same.
Finally, there is still room for adding more units to your treatment plan.
The bottom line is to find an experienced physician injector and try to see the same person at each visit.
When you say Botox "Injector" and "some other lady", you are getting your prescriptive Botox injections at a salon or spa and not by a doctor. This is why prescriptive medical treatments such as cosmetic injectables should only be done by experienced and qualified dermatologist, occuloplastic, facial or general plastic surgeons since its not a haircut that any substitute "lady" can do. Also, when you arrived at the office and it was not the person you are used to, why stay and under go the treatment. Good news is that it can be easily fixed by an experienced physician.
Guess you should have requested the previous injector ? if it was a doctor???? Now ONLY use experienced injecting DOCTORS!
Thank you for your question, and I am sorry that you did not get the result with Botox that you were anticipating. Botox results are very dependent on the technique of administration and experience of the injector. There are many reasons that may have caused your current results, including not having used enough Botox, improper placement, resistance to Botox, etc. I would recommend returning to see your normal injector to discuss your results. Since they have seen you in the past, and have a record of the number of units that normally yielded favorable results, they can better diagnose the issue and offer a touch-up to successfully get you your desired results.
Based on the photos you posted, it does look like you need additional Botox to obtain the best result on your forehead. 12 units for the forehead is a fairly small dose, so I am not surprised that you still have some movement. The 23 units you received in the glabella is a more common dose for that area, but it might be possible to add a bit more to get a better result.
Thank you for your question. Some times it can take a full 14 days to see the effects of Botox. Although, from your photos it appears as though your movement almost fully remains. Speak to the injector - 12 units in the frontalis should have more of an effect. Perhaps there was a problem with their Botox?
All the best,